苏华

苏华,男,山东日照人,1979年4月出生,中共党员,山东大学理学博士、经济学博士后(在站)、澳大利亚Deakin University访问学者。现任最正规的手机棋牌游戏副教授和硕士生导师。

教学方面,先后为本科生和研究生主讲过《高等数学》、《微积分》、《数理金融》、《线性代数》等课程。

科研方面,先后在《数学学报》、《Nonlinear Analysis, Theory, Methods & Applications》、《Journal of Mathematical Analysis and Applications》、《Journal of Computational and Applied Mathematics》、《Electronic Journal of Differential Equations》等国内外核心期刊上发表论文50余篇,被SCI、EI等数据库收录近40篇;主持或作为主要研究者承担国家自然科学基金、省自科、省教育厅等研究项目多项。先后获得最正规的手机棋牌游戏优秀科研成果奖多项。

目前主要研究方向:非线性泛函分析、金融风险管理等。

一、教育和培训经历

2002.9-2005.7曲阜师范大学应用数学专业毕业,获理学硕士学位;

2005.9-2007.12山东大学基础数学专业毕业,获理学博士学位;

二、业务任职情况

2008年7月—2009年12月山东财政学院讲师;

2010年1月—2011年6月 山东财政学院副教授;

2011年7月至今 最正规的手机棋牌游戏副教授。

三、发表主要论文和著作

1. The Existence of Positive Solutions for Nonlinear Singular Boundary Value System with p-Laplacian, J. Appl. Math. Comp. 181(2006)826-836. (SCI).

2.Positive Solutions of Four-Point Boundary Value Problems for Four-order p-Laplacian dynamic equations on Time Scales, Electronic Journal of Differential Equations,78(2006) 1-13. 3(SCI)

3.一类三阶二点半正边值问题的正解及其应用,工程数学学报,23,5(2006)927-930.

4. p-Laplacian非线性奇异边值问题正解的存在性,山东大学学报(理科版),41,5(2006)100-103.

5.不连续非线性半正边值系统的正解及其应用,曲阜师范大学学报,32,1(2006)14-18.

6. The Solutions of Initial Value Problems For Nonlinear Second -order Integro-Differential Equations of Mixed Type In Banach Spaces, Nonlinear Anal. 66(2007)1025-1036. (SCI)

7.The Existence of Positive Solutions for a Nonlinear Four-Point Singular Boundary Value Problems with a p-Laplacian Operator, Nonlinear Anal.. 66(2007)2204-2214. (SCI)

8. The Existence of Countably Many Positive Solutions For A System of Nonlinear Singular Boundary Value Problems With The p-Laplacian Operator, J. Math. Anal. Appl.325(2007)319-332. (SCI).

9.Positive Solutions of Four-Point Boundary Value Problems for Higher

-order p-Laplacian operator, J. Math. Anal. Appl. 330(2007)836-851 . (SCI).

10. Global Solutions Of Initial Value Problems For Nonlinear Second-

order Integro-Differential Equations Of Mixed Type In Banach Spaces, J. Math. Anal. Appl. 330(2007)1139-1151 (SCI).

11. Positive Solutions of n-Order and m-Order Multi-Point Singular Boundary Value System, J. Appl. Math. Comp. 188(2)(2007) 1234-1243. (SCI).

12. Several sufficient conditions of solvability for a nonlinear higher order three-point boundary value problem on time scales, J. Appl. Math. Comp. 190 (2007)566-575. (SCI).

13. Positive Solutions of Two-Point Boundary Value Problems for n-order p-Laplacian operator, International Journal of Dynamical Systems and Differential Equations. Vol. 1, No. 2(2007)132-138

14. Positive solutions of two-point boundary-value problems for higher

-order with p-Laplacian operator, Electronic Journal of Differential Equations,5(2007) 1-14. (SCI)

15.一类二阶半正边值问题正解的存在性,应用泛函分析学报,9,1(2007)81-89.

16.一类抽象算子方程组的迭代解及其应用,数学物理学报,27A(3) (2007):449-455.

17.具p-Laplacian非线性奇异边值系统正解的存在性,山东大学学报(理科版),42,4(2007)50-57.

18. Higher-order dynamic delay differential equations on time scales,Int. Journal of Math. Analysis, Vol. 1, 2007, no. 28, 1361 – 1375

19. Positive Solutions of Fourth-order Nonlinear Singular Boundary Value Problems, Nonlinear Anal. 68(5)(2008) 1284-1297. (SCI).

20. Positive Solutions for p-Laplacian Dynamic Delay Differential Equations on Time Scales, International Journal of Evolution Equations. 3, 2(2008)157-179.

21. Positive Solutions to Semipositone (k, n-k) Conjugate Eigenvalue Problems, Nonlinear Anal. Vol. 69(9)2008:3190-3201. (SCI).

22. Positive Solutions for n-order m-point p-Laplacian Operator Singular Boundary Value Problems,J. Appl. Math. Comp. 199(1)2008:122-132. (SCI).

23. Several existence theorems of nonlinear m-point boundary value problem for p-Laplacian dynamic equations on time scales,J. Math. Anal. Appl. 340, 2(2008)1012-1026. (SCI).

24. Several existence theorems of nonlinear $m$-point BVP for an increasing homeomorphism and homomorphism on time scales,Discrete Dynamics in Nature and Society,2008:1-16. (SCI).

25. Solutions for Higher-Order Dynamic Equations on Time Scales,J. Appl. Math. Comp. 200 (2008) 413–428. (SCI).

26. Positive Solutions for Nonlinear Second-order Semipositone Boundary Value System, Nonlinear Analysis, 71(2009)3240-3248. (SCI)

27. Solutions for $m$-point BVP with sign changing nonlinearity,Discrete Dynamics in Nature and Society,2009:1-15. (SCI)

28. Positive Solutions for p-Laplacian Dynamic Delay Differential Equations on Time Scales, International Journal of Evolution Equations,4, 1(2009)53-76.

29 . Positive solutions of nonlinear third-order m-point BVP for an increasing homeomorphism and homomorphism with sign-changing nonlinearity,Journal of Computational and Applied Mathematics, 225, 1(2009) 288-300 (SCI)

30. Positive solutions of nonlinear m-point BVP for an increasing homeomorphism and homomorphism with sign changing nonlinearity on time scales, Computers and Mathematics with Applications, 58(2009),216-226 (SCI)

31.Several sufficient conditions of solvability for a nonlinear higher-order three-point boundary value problem with all derivatives, Applied Mathematics and Computation Vol. 215(2009), 1154-116 (SCI)

32. Positive solutions to third-order two-point semipositone boundary value problems,Int. Journal of Math. Analysis, 2009

33. Positive solutions for nonlinear difference equations involving the p-Laplacian with sign changing nonlinearity, Electronic Journal of Differential Equations, 63 (2009) 1-8.

34. Eigenvalue Problems for Higher-Order p-Laplacian Dynamic Equations on Time Scales J. Appl. Math. Comp. 35, 1 (2011) 379-394 (EI)

35. Positive solutions to singular semipositone m-point n-order boundary value problems, J. Appl. Math. Comp. ,36, (2011)187-200 (EI)

36. Sturm-Liouville BVP in Banach space,Advances in Difference Equations, 65,2011:1-12 (SCI)

37. Solutions for p-Laplacian Dynamic Delay Differential Equations on Time Scales,Journal of Applied Mathematics(AFP),2012:1-23 (SCI)

38. On six solutions for m-point differential equations system with two coupled parallel sub-super solutions,Journal of Applied Mathematics,2012:1-15, (SCI)

39. Higher-order dynamic delay differential equations on time scales,Journal of Applied Mathematics,2012:1-12(SCI)

40. Positive Solutions for Sturm-Liouville Boundary Value Problems in a Banach Space,Abstract and Applied Analysis,2012:1-11 (SCI)

41. Adaptive Finite Element Method for Optimal Control Problem Governed by Linear Quasiparabolic Integrodifferential Equations, Abstract and Applied Analysis,2012 (2012):1-26(SCI)

42. The Solutions of Mixed Monotone Fredholm-Type Integral Equations in Banach Spaces,Discrete Dynamics in Nature and Society,2013:1-9 (SCI)

43. Nonlinear Functional Difference Equations with Applications, Discrete Dynamics in Nature and Society,2013: (SCI)

44. Positive Solutions To Nonlinear Semipositone Boundary Value Problems,International Journal of Latest Research In Engineering and Computing (IJLREC),1, 21, 2013:5-22

45. Positive Solutions of a Singular Nonlocal Fractional Order Differ

-ential System via Schauder’s Fixed Point Theorem, Abstract and Applied Analysis,2014:1-26(SCI)

46.二阶Sturm-Liouville特征值问题解的存在性与非存在性,数学学报,57(6)(2014):1241-1248.

47.变号(k,n-k)共轭边值问题解的存在问题,数学学报,58(1) (2015): 1-8.

四、主持参与国家、省部级课题6

1、最正规的手机棋牌游戏博士科研基金项目:“Banach空间中奇异边值问题解的存在性及其应用”。项目编号:08BSJJ32

2、山东省自然科学基金项目:“非线性泛函分析及其在微分方程和时间测度的动力学方程中的应用“。项目编号:ZR2009AQ004

3、国家自然科学基金项目:“非线性算子方程中的半序方法及其应用”。项目编号:10701049

4、山东省自然基金重点项目项目:“信用衍生品定价与风险控制”。项目编号:Z2007A04

5、2013年度山东省高等学校科研计划项目项目:“非线性微分方程及其应用研究”。项目编号:J13LI12

6、国家自然科学基金项目:“基于拓扑博弈对D-空间理论的研究”。项目编号:11026108

五、获奖和荣誉

2009年度山东财政学院科研突出贡献奖

2012年度最正规的手机棋牌游戏优秀科研成果奖 二等奖

2012年度最正规的手机棋牌游戏“格力科研突出贡献奖”二等奖

2012年度最正规的手机棋牌游戏“青年科技骨干十强”荣誉称号

2013年度最正规的手机棋牌游戏优秀科研成果奖 一等奖

2014年度最正规的手机棋牌游戏优秀科研成果奖 二等奖